# SDR CALA2014060591217

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 41,051 hours, 17,758 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R CORRODED BETWEEN FRAME 63 & 64.  STRINGER SECTION WAS R & R FROM FACTORY SPLICES AT FRAME 58 TO 64 IAW SRM 51-42-11 PG 7 & PG 25.
